# SDR DXTA2023060788060

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N327QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500170
- Aircraft time: 7,591 hours, 6,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: FLOOR EMERGENCY LIGHT IS LOOSE AND EXTENDED INTO THE MIDDLE OF THE AISLE.  RESECURED FLOOR EMERGENCY LIGHT AS REQUIRED OPS CHECK GOOD AT THIS TIME IAW AMM 33-52-11-400-801-A
